The original version of this page can be found at : http://www.healingwell.com/community/default.aspx?f=29&m=3747622
Posted By : BreRosie - 11/23/2016 9:35 PM
I normally take 400mg (2 pills) with dinner and then I take my gabapentin pills at bed time. I don't know why or how but I grabbed my hydroxychloroquine bottle and took out two pills and swallowed them and then realized what I had just done! Am I going to be sick? I can't believe I just did that. I feel like such a moron. UGH

Posted By : couchtater - 11/23/2016 9:39 PM
You can call a pharmacy or poison control center.

I had to do that when I doubled my advair by accident.

To prevent this get you a pill box.
Joy
Lupus, RA, Fibromyalgia, Glaucoma, Asthma, Hypothyriodism, Sleep Apnea, Depression, Allergies, diabetes, and benign familia tremors

When life throws you lemons....
Pick them up and throw them right back at them! :))

Posted By : Lynnwood - 11/23/2016 10:37 PM
I doubt it'll make you sick. The medication is used in higher dosages for malaria, just not that high for Lupus.
Lynnwood, Lupus & Sjogren's Moderator, Dx: 2000
DIAGNOSING LUPUS & HW's LUPUS 101
"Life is far too important to be taken seriously." - Oscar Wilde

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer